Get your Health question answered in 3 easy steps

132 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

pericardia treatment

since two years i am on prednisolone for thos pericarditis which i am carring with, because of that medication my bones have become weak and i am a chronic and continous patient of gastritis. till now i am not cured is there any remedy inother forms of medicine,
Thu, 16 Jun 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
  User's Response
HI, you should not take steroids for long time, it has many sideeffects. My friend's father was taking steroids for long time, now he has highBP, diabtes. His bones are very weak. Avoid this tablet and take some other tablets. This is really a sick thing to take. It also caused him severe blood vomiting
  User's Response
u shud not be on steroids for pericarditis for so long ......what type of pericarditis u were told ...is it tubercular ? ... there r very many options nowadays for chronic pericarditis
I find this answer helpful
  User's Response
yes even i came to know about side effects of steroids...i think my uncle was prescribed to have..some antibiotic and tablet voveron...for one week..for this pericarditis ..now he is feeling better...
  Anonymous's Response

Your doctor will be best person to advise, else go a a proper heart institute..

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

is there treatment for lipoma?

doctor1 MD

hello Dr my name is XXXXXXX from the last month i noticed that..............i am really worried about this...kindly answer soon

Recent questions on Prednisolone

doctor1 MD

my wife is on wafrin for over one year now she has had pain on both sides of her back in the lung area and i have been massaging phorpain gel, after a scan last year it was discoverd that she had three clots in the lung i am concerned that it may be another clot, she is sweating a lot and her skin is cold and very moist i may add that she is also on prednisolone

doctor1 MD

I was diagnosed with bronchitis yesterday and given benzonatate 100 mg every 6 hours, it hardly did anything and lasted only a few hours, I called the pharmacy and they said I could double the dose. I took it at 10 pm and cannot stop coughing. I don't know what to do. It is a dry hacking cough. She also gave me a prescription of methylprednisolone and said to take get it filled if the antiobiotics and teh benzonatate don't work...I'm not wheezing do not have sinsus problems. I don't know what to do

doctor1 MD

For sixth months, after a left lung embolism and anemia and excessive tiredness, I have been on warfarin and prednisolone. I have put on a lot of weight, now 121 kgs. I get bouts of excessive tiredness which can occur at any time. They say I have elevated bilirubin levels, 42 instead of 20. My elder brother, 68, has mantle cell lymphoma. I am almost 59. What is going on

doctor1 MD

Hey doctor, Last night after visiting a friends house I was bitten by mosquitos and also some sort of insect/possibly spider as well? The mosquito bites all looked and felt the same mainly just an itch but I got some sort of insect bite on my arm...

doctor1 MD

My son has abdominal swelling....almost looks like a pregnant woman and has just turned one year old. I'm scaring myself reading all the things it could be such as sickle cell disease and appendicitis. He really hasn't had a huge loss of appetite or constipation, but has had lose stool. He has been fussy and a lot more irritable then usual and as soon as he has a bowel movement hes back to normal for awhile. He also has been sick and ended up with impetigo and the dr prescribed him sulfamethoxazole and prednisolone and he has been taking those since friday so I'm worried that may be a side effect of those medications. My question is should I worry and take him to the ER or just keep an eye on him?

doctor1 MD

I was diagnosed with a sinus infection yesterday and was given a z pact for infection. This morning my right side of face is numb. Is this normal?

doctor1 MD

My boyfriend has had a sudden onset of hives all over his body with the exception of his neck, face and head on Sunday. He has been on Benadryl since Sunday afternoon and Benedryl and prednisone since Monday with very little relief. It seems to...